Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 84, NWS Milwaukee, WI

November 7, 2016

NWS Milwaukee, WI issued this small craft advisory at Nov 7, 2016, 3:25 PM CST. It took effect at Nov 8, 2016, 9:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2016, 3:25 PM CST (21:25 UTC)
In effect from
Nov 8, 2016, 9:00 AM CST
Expired
Nov 9, 2016, 9:00 AM CST
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

539 
WHUS73 KMKX 072125
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 PM CST MON NOV 7 2016

...GUSTY NORTHWEST WINDS EXPECTED TUESDAY...

.NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS IN THE WAKE OF A
COLD FRONT LATE TUESDAY MORNING. WINDS WILL GRADUALLY VEER TO THE
NORTH BEFORE DIMINISHING TUESDAY EVENING. LOOK FOR HIGH WAVES OF 4
TO 6 FEET TO DEVELOP BY TUESDAY EVENING AND PERSIST THROUGH EARLY
WEDNESDAY MORNING.

LMZ643-644-080530-
/O.NEW.KMKX.SC.Y.0084.161108T1500Z-161109T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
325 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 4 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO
4 AM CST WEDNESDAY. 

* WINDS: SOUTHWEST 10 TO 15 KNOTS TONIGHT BECOMING NORTHWEST 15 TO
  20 KNOTS WITH GUSTS TO 25 KNOTS LATE TUESDAY MORNING. WINDS WILL
  VEER TO THE NORTH TUESDAY EVENING BEFORE DIMINISHING LATE
  TUESDAY NIGHT.

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET TUESDAY EVENING...
  THEN SUBSIDING TO 3 TO 4 FEET EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-080530-
/O.NEW.KMKX.SC.Y.0084.161108T1500Z-161109T1600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 10 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO
10 AM CST WEDNESDAY. 

* WINDS: SOUTHWEST 10 TO 15 KNOTS TONIGHT BECOMING NORTHWEST 15
  TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TUESDAY MORNING. WINDS
  WILL VEER TO THE NORTH TUESDAY EVENING BEFORE DIMINISHING LATE
  TUESDAY NIGHT.

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET TUESDAY EVENING...
  THEN SUBSIDING TO 3 TO 4 FEET BY LATE WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
6 follow-up statements
881 
WHUS73 KMKX 080321
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY FOR TUESDAY...

.NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS IN THE WAKE OF A
COLD FRONT LATE TUESDAY MORNING. WINDS WILL GRADUALLY VEER TO THE
NORTH BEFORE DIMINISHING TUESDAY EVENING. LOOK FOR HIGH WAVES OF
4 TO 6 FEET TO DEVELOP BY TUESDAY EVENING AND PERSIST THROUGH
EARLY WEDNESDAY MORNING.

LMZ643-644-081130-
/O.CON.KMKX.SC.Y.0084.161108T1500Z-161109T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
921 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
4 AM CST WEDNESDAY...

* WINDS: SOUTHWEST 10 TO 15 KNOTS TONIGHT BECOMING NORTHWEST 15 
  TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TUESDAY MORNING. WINDS 
  WILL VEER TO THE NORTH TUESDAY EVENING BEFORE DIMINISHING LATE 
  TUESDAY NIGHT. 

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET TUESDAY EVENING... 
  THEN SUBSIDING TO 3 TO 4 FEET EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-081130-
/O.CON.KMKX.SC.Y.0084.161108T1500Z-161109T1600Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 PM CST MON NOV 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
10 AM CST WEDNESDAY...

* WINDS: SOUTHWEST 10 TO 15 KNOTS TONIGHT BECOMING NORTHWEST 15 
  TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE TUESDAY MORNING. WINDS 
  WILL VEER TO THE NORTH TUESDAY EVENING BEFORE DIMINISHING LATE 
  TUESDAY NIGHT. 

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 6 FEET TUESDAY EVENING... 
  THEN SUBSIDING TO 3 TO 4 FEET BY LATE WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HALBACH

WWW.WEATHER.GOV/MKX
751 
WHUS73 KMKX 080928
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CST TUE NOV 8 2016

...BRISK NORTHERLY WINDS AND BUILDING WAVES TODAY AND TONIGHT...

.BRISK NORTHERLY WINDS AND BUILDING WAVES WILL BEGIN AFTER THE
PASSAGE OF A COLD FRONT LATER THIS MORNING. THE BRISK WINDS AND
HIGH WAVES WILL CONTINUE TONIGHT WITH HIGH WAVES POSSIBLY
LINGERING SOUTH OF NORTH POINT LIGHTHOUSE INTO WEDNESDAY. 

LMZ645-646-081730-
/O.EXT.KMKX.SC.Y.0084.161108T1500Z-161109T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 AM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM CST WEDNESDAY. 

* WINDS: SOUTHWEST 10 TO 15 KNOTS EARLY THIS MORNING BECOMING
  NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS BY LATE THIS MORNING.
  WINDS WILL VEER TO THE NORTH FOR THIS AFTERNOON AND TONIGHT. 

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET FOR THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-081730-
/O.CON.KMKX.SC.Y.0084.161108T1500Z-161109T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
328 AM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 AM CST WEDNESDAY...

* WINDS: SOUTHWEST 10 TO 15 KNOTS EARLY THIS MORNING BECOMING
  NORTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS BY LATE THIS MORNING.
  WINDS WILL VEER TO THE NORTH THIS AFTERNOON. 

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET FOR THIS EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
MG
567 
WHUS73 KMKX 081525
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
925 AM CST TUE NOV 8 2016

...INCREASING WINDS AND WAVES TODAY...

.BRISK NORTH TO NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL
CAUSE WAVES TO BUILD TODAY AND TONIGHT. WIND GUSTS TO 25 KNOTS ARE
EXPECTED. THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND
EVENING. 

LMZ643-644-082330-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-161109T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
925 AM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

* WINDS: NORTHWEST WIND 10 TO 20 KNOTS WILL INCREASING TO 15 TO 20
  KNOTS WITH GUSTS TO 25 KNOTS AND TURN TO THE NORTH THIS
  AFTERNOON. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-082330-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-161109T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
925 AM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS INCREASING TO 15 TO 20
  KNOTS WITH GUSTS TO 25 KNOTS AND VEERING TO THE NORTH THIS
  AFTERNOON.   

* WAVES: 1 TO 2 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

KAVINSKY
905 
WHUS73 KMKX 082118
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST TUE NOV 8 2016

...GUSTY WINDS AND BUILDING WAVES INTO TONIGHT...

.BRISK NORTH WINDS IN THE WAKE OF A COLD FRONT WILL CONTINUE TO
BRING BUILDING WAVES INTO TONIGHT. WIND GUSTS TO 25 KNOTS ARE
EXPECTED. THE STRONGEST WINDS ARE EXPECTED INTO THIS
EVENING...BEFORE WEAKENING LATER TONIGHT. WAVES WILL SUBSIDE FROM
NORTH TO SOUTH LATER TONIGHT INTO WEDNESDAY MORNING.

LMZ643-644-090530-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-161109T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
318 PM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

* WINDS: NORTH WIND 15 TO 25 KNOTS INTO THIS EVENING. WINDS WILL
  BECOME 10 TO 20 KNOTS LATER TONIGHT INTO EARLY WEDNESDAY
  MORNING. 

* WAVES: 3 TO 4 FEET...BUILDING TO 3 TO 6 FEET INTO THIS EVENING.
  WAVES WILL SUBSIDE LATER TONIGHT INTO EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-090530-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-161109T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
318 PM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS INTO THIS EVENING. WINDS WILL
  BECOME 10 TO 20 KNOTS LATER TONIGHT INTO EARLY WEDNESDAY
  MORNING.

* WAVES: 3 TO 4 FEET...BUILDING TO 3 TO 6 FEET INTO THIS EVENING.
  WAVES WILL SUBSIDE LATER TONIGHT INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
209 
WHUS73 KMKX 090249
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 PM CST TUE NOV 8 2016

...GUSTY WINDS AND LARGE WAVES OVERNIGHT...

.BRISK NORTH WINDS IN THE WAKE OF A COLD FRONT WILL BRING
LARGE WAVES TONIGHT...ESPECIALLY SOUTH OF MILWAUKEE. WIND GUSTS
TO 25 KNOTS ARE EXPECTED...BUT WILL BE WEAKENING THROUGH THE
OVERNIGHT HOURS. WAVES WILL SUBSIDE FROM NORTH TO SOUTH LATER
TONIGHT INTO WEDNESDAY MORNING.

LMZ643-644-091000-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-161109T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
849 PM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
WEDNESDAY...

* WINDS: NORTH WIND 15 TO 25 KNOTS INTO THIS EVENING. WINDS WILL 
  BECOME 10 TO 20 KNOTS LATER TONIGHT INTO EARLY WEDNESDAY 
  MORNING. 

* WAVES: 3 TO 6 FEET. WAVES WILL SUBSIDE LATER TONIGHT INTO EARLY
  WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-091100-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-161109T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
849 PM CST TUE NOV 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS: NORTH WINDS 15 TO 25 KNOTS INTO THIS EVENING. WINDS 
  WILL BECOME 10 TO 20 KNOTS LATER TONIGHT INTO EARLY WEDNESDAY 
  MORNING. 

* WAVES: 5 TO 7 FEET INTO THIS EVENING. WAVES WILL SUBSIDE LATER
  TONIGHT INTO WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
598 
WHUS73 KMKX 090914
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CST WED NOV 9 2016

...GUSTY WINDS AND LARGE WAVES CONTINUING UNTIL LATER THIS MORNING...

.BRISK NORTH WINDS AND HIGH WAVES WILL GRADUALLY SUBSIDE THROUGH
THE MORNING. HIGH PRESSURE WILL THEN BRING LIGHT WESTERLY WINDS
AND LOW WAVE HEIGHTS FOR THE AFTERNOON.

LMZ643-091200-
/O.EXT.KMKX.SC.Y.0084.000000T0000Z-161109T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
314 AM CST WED NOV 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS WITH HIGHER GUSTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY NOON. HIGHER
  WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-091500-
/O.EXT.KMKX.SC.Y.0084.000000T0000Z-161109T1500Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
314 AM CST WED NOV 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHWEST 10 TO 15 KNOTS WITH HIGHER GUSTS. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY NOON. HIGHER
  WAVES TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-091500-
/O.CON.KMKX.SC.Y.0084.000000T0000Z-161109T1500Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CST WED NOV 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS: NORTHWEST 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY NOON. HIGHER
  WAVES TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:20 PM CST, 5 minutes earlier.

Area forecast discussion, Nov 7, 3:20 PM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
320 PM CST MON NOV 7 2016

.TONIGHT AND TUESDAY - Confidence...Medium.

An upper low drifting over the Plains will interact with an upper
trough crossing southern Canada and the Great Lakes to bring a cold
front through southern WI late tonight. The deeper moisture will
arrive in southern WI around midnight just ahead of the front. There
could be a few sprinkles with this, as some of the meso models are
picking up on some light reflectivity, but expecting mainly just
lower clouds.

The main round of rain will hold of until the front arrives from
northwest to southeast between 2 am and 5 am. This will be a quick
shot for rain and not amount to much. Rain showers will likely end
in southeast WI by 7 or 8 am.

It looks like there will be a period of low clouds behind the front
through around noon Tuesday. Then very dry air will help to scour
out the clouds from west to east through the afternoon. Expect gusty
northwest winds in the wake of the front from mid Tue morning
through mid afternoon. High temperatures will occur early in the day
and then remain steady or fall slightly. Highs will be in the lower
to mid 50s.

.TUESDAY NIGHT THROUGH THURSDAY - Forecast Confidence...High.

Subsidence and drying associated with pivoting upper level jet to
the east of WI will allow milder air to return on Thursday. Despite
plenty of sunshine, Wednesday will remain cooler as a high pressure
ridges passes through the region.

Amplifying long wave trof over central Canada extending south from
polar low north of Hudson Bay will result in strengthening northwest
winds and surge of cold air poised to pass across southern WI Thu
night.  Atmospheric moisture ahead of the front will be limited so
no precipitation is expected.  In fact, Thursday looks to be breezy
and beautiful with 925H temperatures recovering to around 10C. Main
synoptic scale forcing remains well north of the area as well.
Thursday is likely to be one of the last days with temperatures
reaching 60 this calendar year.

.EXTENDED PERIOD...

THURSDAY NIGHT THROUGH MONDAY - Forecast Confidence...High.

The string of benign, dry conditions looks to continue for most of
this period.  An amplifying long wave trof across southern Canada
will continue to dig southward into the Great Lakes and eastern
CONUS early in the period.  This amplification will carry a surge of
colder air across WI on Friday as 925H temps tumble to around -1C
Friday night.  With diminishing winds and clearing skies, the
coldest temperatures of the season are expected Friday night.

This surge of cold air remains transient and gets nudged eastward
later in the weekend as zonal flow returns across the northern
CONUS.  A more unsettled brisk westerly flow across southern Canada
and the northern CONUS will allow gradually colder air to settle
southward next week, beginning around the 15th.

GFS 5-day 500H means show large 200m positive anomoly over the upper
Midwest at 00z/12 replaced by slightly below normal heights by
00z/18.  Hence enjoy the mild temperatures this week!

&&

.AVIATION/00Z TAFS/...South winds ahead of an approaching cold front
will gradually increase the moisture across southern WI, with the
atmosphere saturating tonight. This will result in lower VFR cigs
from late evening through late tonight out ahead of the front, and
then cigs down to low MVFR or IFR along and just behind the cold
front that will be moving through southern Wisconsin late tonight.

Expect a band of showers with the front, but nothing prolonged or
heavy. Any IFR should be short-lived as well. MVFR ceilings should
persist until around noon Tuesday, and then we can expect gradual
improvement to VFR before clearing from west to east Tuesday
afternoon. Winds will shift around to the north and diminish Tue
evening.

&&

.MARINE...Southerly winds will persist ahead of a cold front that is
approaching from the northern Plains this evening. This cold front
will sweep across the near shore waters late tonight and Tuesday
morning. Colder air funneling southward over the relatively warmer
Lake MI waters will allow wind gusts to reach 25 knots from mid
Tuesday morning into the evening. Winds will turn to the north
before diminishing Tue night, so waves will take longer to subside.
A Small Craft Advisory was issued.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...None.
LM...SMALL CRAFT ADVISORY from 9 am Tuesday to 10 am CST Wednesday
     for LMZ645-646.
     SMALL CRAFT ADVISORY FROM 9 am Tuesday to 4 am CST Wednesday
     for LMZ643-644.

TONIGHT AND TUESDAY/AVIATION/MARINE...MRC
TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, Nov 7, 2:49 PM CST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
249 PM CST MON NOV 7 2016

WIZ046-047-051-052-056>060-062>072-082100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
249 PM CST MON NOV 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-082100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
249 PM CST MON NOV 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR TUESDAY AND TUESDAY
NIGHT DUE TO BREEZY NORTH TO NORTHWEST WINDS IN THE WAKE OF A
PASSING COLD FRONT.

SOUTHWEST WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS
ON THURSDAY AND THURSDAY NIGHT AHEAD OF AN APPROACHING COLD
FRONT...AND AGAIN ON FRIDAY WITH NORTH WINDS IN THE WAKE OF THE
COLD FRONT. A FEW GUSTS WILL APPROACH GALE FORCE.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.